# SDR IPXA10M63170

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Engine: Ge CF680C2D1F
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200470001
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER R1 DOOR CAME OFF.  R & R R1 DOOR EXIT SIGN IAW AMM 33-27-05-4.
